We've been busy behind the scenes building new message
boards for you. You'll have new and easier ways to find messages, connect with
others, and share your stories.
And, this will all be available on your smartphone or
other mobile device!
What Do You Need
The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to
keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.
Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!
Has anyone who is on warfarin or coumadin had episodes of post menopausal vaginal bleeding? I have had one biopsy (negative) continue to bleed on and off for 10 months. Scheduled for another biopsy. This is not fun!
Dear An_255709, This is a good question. Certainly, some things like even dryness can lead to a bit of vaginal irritation, and in the presence of coumadin can lead to more bleeding. Have you had an ultrasound as well as your biopsy? If not, that is something to consider. Do followup with your gynecologist, Good luck, Mary Jane
Thanks for your Reply!
Report This| Share this:Post menopausal bleeding and warfarinDear An_255709, This is a good question. Certainly, some things like even dryness can lead to a bit of vaginal irritation, and in the presence of coumadin can lead to more bleeding. Have you had an ultrasound as well as your biopsy? If not, that is something to consider. Do followup with your gynecologist, Good luck, Mary Jane
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.